# SDR UIEA2019031103517

- Difficulty date: March 8, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 84,750 hours, 24,394 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O/H BIN WITH EXTRA LIFE RAFT WONT STAY SHUT( REPOSITIONED LIFE RAFT IN OVRHEAD BIN. NOW CLOSES BETTER AND STAYS LOCKED )
